• Users Online: 506
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 7  |  Issue : 4  |  Page : 170-173

Infliximab treatment in immune-related pneumonitis with respiratory failure after high-dose steroids: A patient with metastatic gastric cancer


Division of Hematology, Department of Internal Medicine, China Medical University Hospital, Taichung City, Taiwan

Correspondence Address:
Dr. Chi- Ching Chen
Division of Hematology, Department of Internal Medicine, China Medical University Hospital, No. 2, Yude Road, North District, Taichung City 404
Taiwan
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JCRP.JCRP_22_20

Rights and Permissions

Patients treated with immune checkpoint inhibitors sometimes have immune-related adverse events (IRAEs). Immune-related pneumonitis (IRP) is an uncommon but potentially fatal IRAE. We report a 69-year-old man with metastatic gastric cancer who received paclitaxel and nivolumab after failure with oxaliplatin and capecitabine. After his third dose of nivolumab, he had progressive shortness of breath and was diagnosed as having IRP with respiratory failure. He received high-dose methylprednisolone for 2 days, however, the response was not satisfactory. Thus, we added infliximab 5 mg/kg to high-dose methylprednisolone. With the combination of infliximab and high-dose methylprednisolone, the IRP greatly improved. Moreover, he had nearly complete remission of gastric cancer and was progression free for 3 months without any further anticancer treatment.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed293    
    Printed12    
    Emailed0    
    PDF Downloaded34    
    Comments [Add]    

Recommend this journal